| Model Number |
RBY4C0406-B |
| Medical Device Problem Codes |
Break (1069); Physical Resistance/Sticking (4012); Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal (gi) bleed using ruby coils and a lantern delivery microcatheter (lantern).During the procedure, the physician encountered resistance while advancing the ruby coil through the lantern and subsequently, the coil became detached.The physician observed under fluoroscopy visualization that there was a gap or break in the ruby coil and therefore, the lantern containing the detached ruby coil was removed from the patient.The ruby coil was then removed from the lantern and appeared to be broken into two pieces.The procedure was completed using another ruby coil and the same lantern.There was no report of an adverse effect to the patient.